# SDR SWIA201025113

- Difficulty date: October 1, 2010
- Submitted: November 4, 2010
- Operation: Air carrier
- Aircraft: N479CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7675
- Aircraft time: 19,860 hours, 17,803 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 AFT PRESSURE BULKHEAD AT CARGO DOOR AFT TRACK CRACKED AT WEB.  (C-CHECK)  REPAIRED PER REO.
